# SDR IPXA3M77669

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST BUTTON INTERNALLY FAILED.   R & R EMERGENCY EXIT LIGHT TEST SWITCH S1-402, OPS CHECKED GOOD IAW MM 33-50-00.
